Đăng nhập
 
Tìm kiếm nâng cao
 
Tên bài báo
Tác giả
Năm xuất bản
Tóm tắt
Lĩnh vực
Phân loại
Số tạp chí
 

Bản tin định kỳ
Báo cáo thường niên
Tạp chí khoa học ĐHCT
Tạp chí tiếng anh ĐHCT
Tạp chí trong nước
Tạp chí quốc tế
Kỷ yếu HN trong nước
Kỷ yếu HN quốc tế
Book chapter
Tạp chí quốc tế 2017
Số tạp chí Online First(2017) Trang: 1-17
Tạp chí: Optimization Letters

This paper studies solution stability of generalized equations over polyhedral convex sets. An exact formula for computing the Mordukhovich coderivative of normal cone operators to nonlinearly perturbed polyhedral convex sets is established based on a chain rule for the partial second-order subdifferential. This formula leads to a sufficient condition for the local Lipschitz-like property of the solution maps of the generalized equations under nonlinear perturbations.

Các bài báo khác
Số tạp chí 7 (12)(2017) Trang: 34-45
Tạp chí: International Journal of Scientific and Research Publications
Số tạp chí Vol. 3, No 3-4(2017) Trang: 38-44
Tác giả: Nguyễn Văn Thu
Tạp chí: Modern Agricultural Science and Technology
Số tạp chí DOI: 10.1080/00036846.2017.1397852(2017) Trang: https://doi.org/10.1080/00036846.2017.1397852 open access
Tạp chí: Applied Economics
Số tạp chí Special issue November(2017) Trang: 123
Tạp chí: Turkish Online Journal of Educational Technology
Số tạp chí 8(10)(2017) Trang: 1964-1979
Tạp chí: JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION
Số tạp chí 3(2017) Trang: 1853-1859
Tạp chí: Journal of Multidisciplinary Engineering Science Studies (JMESS)
Số tạp chí Volume 8 Issue 11(2017) Trang: 37-43
Tạp chí: International Journal of Advanced Computer Science and Applications (IJACSA)